# SDR DALA2021113007351

- Difficulty date: November 28, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 3,906 hours, 470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3407EMGERGENCY FLOOD LIGHT LENDS MISSING ON PARTITIONS AT R2 DOOR AND L2 DOOR. CORRECTIVE ACTION: INSTALLED NEW LENS COVERS PER A330 CMM 25-45-13. (6968258)
